MathSciNet Relay Station
MathSciNet bibliographic data
MR2922723 53C21 (53A10)
Huang, Zheng; Lucia, Marcello Minimal immersions of closed surfaces in hyperbolic three-manifolds. Geom. Dedicata 158 (2012), 397–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement